# SDR DL733020121

- Difficulty date: February 1, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 47,042 hours, 32,624 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Part number: UNK
- Condition: Cracked
- Location: Keel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE KEEL BEAM LOWER SKIN PANEL WAS FOUND CRACKED IN SEVERAL PLACES_BETWEEN FS 661 AND FS 721.  THE PANEL WAS REPLACED   PER S/B 737-53-1104.  THE DAMAGE WAS FOUND AT HMV.
